# SDR AU510002110

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Boeing 747338
- Engine: Rroyce RB211524*
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Solenoid
- Condition: Corroded
- Location: Uplock Actuator
- Component: Uplock Actuator, 1387T1005
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING LANDING GEAR UPLOCK ACTUATOR SOLENOID CORRODED.  A CORROSION LIKE SUBSTANCE WAS FOUND AROUND THE CANNON PLUG AND PART OF THE OPERATING SOLENOID OUTER CASE WAS CORRODED AWAY.
